# SDR GTIA2021012135554

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 21,825 hours, 9,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON PANEL AT FRAME FR 2 STRINGER Y22 LT.  DAMAGE LENGTH 23MM, WIDTH 19MM, DEPTH 0.33MM.  ORIGINAL STRUCTURE THICKNESS 2MM REPAIR CAT B, REF LTPR 5001042056-0010.  REVIEWED LTPR NRI 5001042056-0010 AND GOUGE FOUND ON PANEL AT FRAME FR 2 STRINGER Y22 LT HAS BEEN REPAIRED, IAW SPIRIT AIRLINES EO 5311-2101 AND SRM 53-11-11-300-041.  FIGURE 003 (SHEET) REV 135.  REPAIR IS CAT B, INSPECTION METHOD IBD IN CASE OF A/C LIFE EXTENSION BEYOND 60000FC/120000F/H.
